# SDR RAIA00708040

- Difficulty date: August 23, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 22,210 hours, 19,385 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 5488-IAD- RIGHT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE RESEATED THE CONNECTOR FOR THE SUBJECT LIGHT ASSEMBLY.
